MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Gevia?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Gevia?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1200-S
Medical Device Problem Codes Off-Label Use (1494); Migration (4003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 08/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient that is implanted with the off-label use of the implantable pulse generator (ipg) of the deep brain stimulation (dbs) system, underwent an unrelated surgery procedure causing the ipg to migrate which caused pain and discomfort while sleeping, however, it was noted that imaging was not performed to confirm migration.The patient underwent a revision procedure in which the ipg was upgraded to a new device and is doing well post operatively.The device will not be returned for analysis as it was disposed of per hospital policy.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d2b pro code (product code): nhl, pjs.

Brand Name
Vercise Gevia?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50942449
Report Number3006630150-2026-07214
Device Sequence Number13159073
Product Code MHY
UDI-Device Identifier08714729984443
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/23/2021
Device Model NumberDB-1200-S
Device Catalogue NumberDB-1200-S
Device Lot Number741052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured11/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR
Patient SexFemale